# SDR SWAA2019102138024

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 36,298 hours, 21,892 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW1740
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEVELING OFF AFTER INITIAL DESCENT. AUTO THROTTLES TURNED OFF AND MAXIMUM N1 WAS 75% AT FL 300. MAX N1 CONTINUED TO DROP WITH DESCENT, 51% AT 10,000. / R&R #2 ENGINE HYDRO MECHANICAL UNIT PER AMM.
